# SDR CA050502004

- Difficulty date: May 18, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 33,168 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP15790213
- Part serial: 98345H5113
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE WALK AROUND BY MAINTENANCE PERSONAL NOTICED LT SIDE WINDOW HAD DELAMINATION.  CLOSER INSPECTION FOUND THAT THE INTERNAL HEATING ELEMENT HAD SHORTED CAUSING THE WINDOW TO DELAMINATE.  WINDOW REPLACED WITH SERVICEABLE IAW M/M GROUND RUNS AND PRESSURIZATION CHECKS CARRIED OUT AND FOUND TO BE SERVICEABLE, AIRCRAFT RETURN TO SERVICE.
